# SDR 99ZZZM651

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Fuel Vlv
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

GATE RETURN FOR NR 2 ENGINE FLAME OUT AFTER ONE MINUTE AFTER START.  RT ENGINE VALVE AND SPAR VALVE LIGHT ILLUMINATED AND EICAS MESSAGE.  RT FUEL SPAR VLV AND RT ENGINE FUEL VLV DISPLAYED, WITH FUEL CONTROL SWITCH IN RUN.  NO FUEL FLOW INDICATED.  REPAIR BAD WIRE ON PIN 2 OF RT WING SPAR VALVE CANNON PLUT.  OPS CHECKED GOOD ON ENGINE RUNS AT THIS TIME (WIRE WAS BARE AND BROKEN INSIDE PER MECHANIC).  (M)
